# SDR UALA2013043003007

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 47,322 hours, 19,313 cycles
- Engine: Iae V2527A5
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST FAILED ON CIDS.  BITE TEST FAILED HEATER ELEMENT.   REPLACED AFT DRAIN MAST HEATER IAW AMM 30-71-51-000-001.  TESTS OK.  NO ACTIVE FAULTS.
